In new denialist statement, Eric Clapton spreads fake news about vaccination

posted on 01/24/2022 18:04

Eric Clapton in 2012 -


Eric Clapton in 2012 –

Guitarist Eric Clapton, 76, released another fake news about the vaccine. According to him, the person who takes the vaccine against covid-19 will be “a victim of mass formation hypnosis”.

According to the British website daily mailin an interview with the Youtube channel The real Music Observerthe musician also stated that there are subliminal messages hidden in advertising that lead people to receive immunizations.

“Whatever the memo was, it didn’t get to me. Then I started to realize that there was actually a memo, and a guy, Mattias Desmet [professor de psicologia clínica na Universidade de Ghent, na Bélgica], talked about it. And it’s great. The theory of mass formation hypnosis. And I could see it then. As soon as I started looking, I saw it everywhere,” she said.

“Then I remembered seeing little things on YouTube that were like subliminal advertising. It had been going on for a long time: that ‘you’ll have nothing and you’ll be happy’ thing. ‘And I thought, ‘What does that mean? little by little, I put together a kind of puzzle. And that made me even more resolute”, he added.

Clapton had previously spoken about his experience with the AstraZeneca vaccine, for which he blamed ‘propaganda’ for pressuring him to take the immunizer. “I took the first dose of AZ [AstraZeneca] and immediately had severe reactions that lasted ten days.”

He said he eventually recovered but suffered more “disastrous reactions” six weeks after the second dose. “My hands and feet were frozen, numb or burning, and practically useless for two weeks. I should never have gone near the needle. But the advertising said the vaccine was safe for everyone.”

What do experts say?

Unlike Clapton, who is a musician, mail already heard experts to comment on possible adverse reactions of the vaccine. One of them was Lucas Albanaz, general practitioner and coordinator of the Internal Medicine of Hospital Santa Lúcia Norte, who on January 17, explained that like any vaccine and any medication, the Pfizer immunizer can cause adverse reactions in some people, this is a natural reaction of the immune system.

“Not only the Pfizer vaccine, but the others are susceptible to adverse reactions, which are mostly mild, such as headache, nausea, body pain”, he explains. Pfizer’s own leaflet points out which reactions can occur. These reactions are common within 48 hours of immunization. The same goes for children. If the reaction does not go away after this period, Lucas Albanez recommends that the person seek medical attention. “If the symptoms persist, it is important to seek the hospital service for evaluation. Sometimes people think it’s a reaction to the vaccine, but they already had an incubated virus and are showing an infection”, he warns.

The complete interview with Lucas Albanaz you can check at this link.


About Abhishek Pratap

Food maven. Unapologetic travel fanatic. MCU's fan. Infuriatingly humble creator. Award-winning pop culture ninja.

Check Also

Cats know each other’s names and the names of people they live with

In recent years, scientists have been proving that cats really do connect deeply with humans, …